# SDR CALA2022072901922

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721200
- Condition: Corroded
- Location: Fr65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STRINGER 31R AT FR65 HAS CORROSION PER HAECO LCQ N/R 9294637/ 40637 GEN BY N078625 RMVD AND RPLD STINGER AT R/H STR 31 AT FR65-66 PER A320 SRM 51-7 2-11 AFT CARGO BAY BY MECH V061737 INSP BY N078625
